Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4102
Title: Gröbner Bases for Submodules of $\mathbb Z^n$
Authors: Boffi, Giandomenico
Logar, Alessandro
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Source: Giandomenico Boffi, Alessandro Logar, "Gröbner Bases for Submodules of $\mathbb Z^n$", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 43-62.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: 
We define Gröbner bases for submodules of $\mathbb Z^n$ and
characterize minimal and reduced bases combinatorially in terms
of minimal elements of suitable partially ordered subsets of $\mathbb Z^n$.
Then we show that Gröbner bases for saturated pure binomial
ideals of K[x_1, . . . , x_n], char (K) ≠ 2, can be immediately derived
from Gröbner bases for appropriate corresponding submodules
of $\mathbb Z^n$. This suggests the possibility of calculating the Gröbner
bases of the ideals without using the Buchberger algorithm.
Type: Article
URI: http://hdl.handle.net/10077/4102
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:
File Description SizeFormat
BoffiLogarRendMat39.pdf192 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

683
checked on Jun 26, 2022

Download(s) 50

384
checked on Jun 26, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.